Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do You Get A High Fever With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

high fever, rash, head hurts

been on same HIV drugs for 3 years, have very low engery, head hurts bad, have small blister rash all over my body. what could be happening?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You need an overall clinical assessment since many HIV and non-HIV conditions can be causing your symptoms (such as hormone problems, anemia, herpes or drug rashes). KH Read more »

acute retroviral infection: low or high fever?

Please tell me whether a high fever of 101.6 can be a symptom of acute retroviral infection. I... Read more »

Frequent swellings in armpits, which bring high fever

I have an HIV/AIDS patient who keeps getting swellings in armpits, that come with high fever. These... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...have three or more bowel movements each day. If your diarrhea lasts for more than a few days, contains blood, or if you have a high fever or stomach pain you should contact your health care provider. Your health care provider should: Test your... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Project Inform

Flu Season and Living With HIV

...children and adults rarely get more than a mild fever, if at all. Flu symptoms usually come on suddenly. They may include a high fever, body aches, extreme fatigue, headache, cough, sore throat and chills. Symptoms start to develop from one to... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

... Table of Contents Heart Disease Basics Symptoms of Heart Disease/Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many... Read more »
Connect With Others

Got a high fever

Posted by Anonymous, 5 Replies
...exposure was 3 weeks ago and i started having stomach problems and last night i had a fever of 102.5. I have never gotten such a high fever ever since i can remember. i still have nausea and i cant eat and the doctor i went to today said my cbc... Read more »

not sure

Posted by Anonymous, 3 Replies
i noticed these red patches on my under legs and inner thighs, ankles and calves... does this sound like something to worry about? Read more »

ARS Question

Posted by Anonymous, 2 Replies
...Did anybody have runny/stuffy nose for like two weeks during ARS? Assuming you had a high fever, did it come at the beginning or end of your ARS Symptoms? Read more »

No Fever?

Posted by Anonymous, 1 Reply
...since up to 90-95% of ars victims experience high fever, wouldn't it be reasonable to assume that other symptoms like rash, sore throat, swollen lymph nodes, possible thrush could be Read more »